EconPapers    
Economics at your fingertips  
 

A Class of Unbounded Fourier Multipliers on the Unit Complex Ball

Pengtao Li, Jianhao Lv and Tao Qian

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We introduce a class of Fourier multiplier operators on n -complex unit sphere, where the symbol . We obtained the Sobolev boundedness of . Our result implies that the operators take a role of fractional differential operators on .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/602121.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/602121.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:602121

DOI: 10.1155/2014/602121

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:602121